# SDR TAMF20070021S

- Difficulty date: August 22, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1339 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF (C2) CHECK WAS FOUND A DENT ON LAP SKIN STA 1339 STR 17 - LT.  DAMAGE ON LIMITS IAW EWO 767-53-05 AND BOEING SERVICE REQUEST 1-526586182.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
